# SDR AU981532

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Engine: Lyc LTS101750B1
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 430126801
- Condition: Brinelled
- Location: Nr 1 Engine G/B
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE ACCESSORY GEARBOX NR 19 BEARING BRINELLED.  METAL CONTAMINATION OF ENGINE OIL SYSTEM.  INVESTIGATION ALSO FOUND THE GAS PRODUCER SHROUD WORN FOR APPROXIMATELY 180 DEGREES OF THE CIRCUMFERENCE BY THE GAS PRODUCER WHEEL. PART TC:  566.
